# SDR DALA2017012200559

- Difficulty date: January 21, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 76,266 hours, 58,323 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE METALIZED SKIN ON RUDDER.   REPAIRED ERA 092613-14MA REV.A.
